# SDR FDEA201102220674

- Difficulty date: February 22, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 83,054 hours, 34,105 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: AEA0449
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL SLANT PANEL HAS SURFACE CORROSION ALONG THE LOWER EDGE IN   SEVERAL AREAS.  R & R LOWER SECTION OF SEAL RETAINER, REF SRM 51-35-01 AND 51-33-01.
